# SDR N6WA2015012801

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 30,478 hours, 22,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLOSE PAX DOOR.  CLEANED & LUBED LINKAGE, CYCLED DOOR 5 CYCLES, OPERATIONS CHECKED GOOD IAW AMM 52-11-02.
